On a diophantine equation related to a conjecture of Erdös and GrahamReport as inadecuate




On a diophantine equation related to a conjecture of Erdös and Graham - Download this document for free, or read online. Document in PDF available to download.

Glasnik matematički, Vol.42 No.2 December 2007. -

A particular case of a conjecture of Erdös and Graham, which concerns the number of integer points on a family of quartic curves, is investigated. An absolute bound for the number of such integer points is obtained.

Linear recurrence; elliptic curve; Diophantine equation



Author: Florian Luca - ; Instituto de Matemáticas UNAM, Campus Morelia, Ap. Postal 61-3 Xangari, CP 58 089, Morelia, Michoacan, México

Source: http://hrcak.srce.hr/



DOWNLOAD PDF




Related documents